Barenbaum, Pablo and Becher, Verónica and Deymonnaz, Alejandro and Halsband, Melisa and Heiber, Pablo Ariel - Efficient repeat finding in sets of strings via suffix arrays

dmtcs:597 - Discrete Mathematics & Theoretical Computer Science, May 6, 2013, Vol. 15 no. 2
Efficient repeat finding in sets of strings via suffix arrays

Authors: Barenbaum, Pablo and Becher, Verónica and Deymonnaz, Alejandro and Halsband, Melisa and Heiber, Pablo Ariel

We consider two repeat finding problems relative to sets of strings: (a) Find the largest substrings that occur in every string of a given set; (b) Find the maximal repeats in a given string that occur in no string of a given set. Our solutions are based on the suffix array construction, requiring O(m) memory, where m is the length of the longest input string, and O(n &log;m) time, where n is the the whole input size (the sum of the length of each string in the input). The most expensive part of our algorithms is the computation of several suffix arrays. We give an implementation and experimental results that evidence the efficiency of our algorithms in practice, even for very large inputs.


Source : oai:HAL:hal-00980753v1
Volume: Vol. 15 no. 2
Section: Discrete Algorithms
Published on: May 6, 2013
Submitted on: April 6, 2012
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 62 times.
This article's PDF has been downloaded 65 times.